MAUDE Adverse Event Report: TELEFLEX MEDICAL ABSORBABLE SUTURE; SUTURE, ABSORBABLE, SYNTHETIC

TELEFLEX MEDICAL ABSORBABLE SUTURE; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number OEM UNKNOWN
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that " capio device misfired.The bullet end of the suture was then stuck in the patients tissue.The surgeon was able to remove it" no patient harm or injury reported.The patient's current condition is reported as "no consequences".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ABSORBABLE SUTURE
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
taliah shabazz
3015 carrington mill blvd
morrisville 27560
MDR Report Key19166294
Report Number3004365956-2024-00038
Device Sequence Number20665301
Product Code GAM
UDI-Device Identifier04026704603916
UDI-Public04026704603916
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOEM UNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown